TY - JOUR T1 - A GENERALIZED STUDY ON CLOSED LIE IDEALS WITH (α,α)-DERIVATIONS TT - A GENERALIZED STUDY ON CLOSED LIE IDEALS WITH (α,α)-DERIVATIONS AU - Albayrak, Barış AU - Yeşil, Didem PY - 2019 DA - August DO - 10.20290/estubtdb.531860 JF - Eskişehir Teknik Üniversitesi Bilim ve Teknoloji Dergisi B - Teorik Bilimler JO - Estuscience - Theory PB - Eskişehir Teknik Üniversitesi WT - DergiPark SN - 2667-419X SP - 195 EP - 203 VL - 7 IS - 2 LA - en AB - In thispaper, we study square closed Lie ideals of semi-prime rings with generalized derivations and investigatecommutative properties of square closed Lie ideals under different conditions.Also, we take generalized derivation with determined derivation on prime ring and prove that is commuting on Lie ideal. Finally, wereach the corollaries about commutativity of prime rings by using the theoremswe prove. KW - Semi-prime ring KW - Lie ideal N2 - In this paper, we study square closed Lie ideals ofsemi-prime rings with generalized (α,α)- derivations and investigatecommutative properties of square closed Lie ideals under different conditions.Also, we take generalized (α,α)- derivation H with determined (α,α)- derivationh on prime ring and prove that h is α- commuting on Lie ideal. Finally, wereach the corollaries about commutative of prime rings by using the theorems weprove. CR - Referans1 Bresar M. On the distance of the composition of two derivations to the generalized derivations. Glaskow Math. J. 1991; 33: 89-93. CR - Referans2 Argac N. On near-rings with two-sided α- derivations, Turk. J.Math. 2004; 28: 195-204. CR - Referans3 Chang J. C. Right generalized (α,β)- derivations having power central values, Taiwanese J. Math. 2009; 13(4): 1111-1120. CR - Referans4 Söğütçü E, Gölbaşı Ö. Lie ideals of semiprime rings with generalized derivations, Adıyaman University Journal of Science 2018; 8(1): 1-12. CR - Referans5 Bergen J, Herstein I, Kerr W. Lie ideals and derivation of prime rings, J. Algebra 1981; 71: 259-267. CR - Referans6 Hongan M, Rehman N, Al-Omary R. M. Lie Ideals and Jordan Triple derivations in rings. Rend, Sem. Mat. Univ. Padova 2011; 125: 147-156. CR - Referans7 Rehman N. On commutativity of rings with generalized derivations, Math. J. Okayama Univ. 2002; 44: 43-49. UR - https://doi.org/10.20290/estubtdb.531860 L1 - http://dergipark.org.tr/tr/download/article-file/790951 ER -